# SDR JJBA2010551127C

- Difficulty date: November 4, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 25,899 hours, 35,905 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIVETS DAMAGED BY LIGHTENING STRIKE AT THE FOLLOWING LOCATIONS. X=10..00 3.2" O/B OF L/H NLG DOOR EDGE, X=123.00 BY STRINGER 29L, X=136.8 BY STRINGER 29L, X=136.85 ON STRINGER 32L, X=145.85 ON STRINGER 29L, X=146.6 ON STRINGER 29L, X=14.10 ON STRINGER 29L, X=163.75 ON STRINGER 29L, AND X=363.8 ON STRINGER 31L. RIVETS WERE REMOVED AND VISUALLY INSPECTED WITH NO DAMAGE NOTED. PERFORMED (NDT) HFEC AND BOND TEST IN AND AROUND THE AFFECTED AREA WITH NO CRACKS OR DISBOND NOTED. INSTALLED NEW RIVET FASTENER AND REFINISHED IAW DH8 SRM CH51.
